# SDR SWAA2025112027219

- Difficulty date: October 23, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 29,799 hours, 14,941 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 1 ATTACH BRACKET CRACKED ON BOTH INBD & OTBD.  RADIUS'S AT BS 727B UNDER FLOORBOARD 241FF.   VERIFIED CRACKS PER 737 NDT MANUAL PART 6; 51-00-00 PROC.23.  REMOVED CRACKED GUSSET PER SRM 51-40-02.  LOCATED AND DRILLED NEW GUSSET PER SRM 51-40-02.
